# SDR USAA061259

- Difficulty date: October 25, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 50,675 hours, 50,675 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Nr 5 Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 FLAP TRACK HAS WEAR.  FABRICATED AND INSTALLED NEW PART IAW DWRG 69-50719, DEFECT SIZE: .25 INCH.
